# SDR IPXA2022031180006

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,215 hours, 15,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHTING TEST FAILED. "EMER LT BAT 1 LO" MESSAGE.REPLACED EMER LIGHTING BATT PWR SUPPLY. SYS OPS NORMAL. REF AMM 33-51-01.
